# SDR ASAA12511644

- Difficulty date: May 31, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 12,098 hours, 3,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK, M1673, FAILED CAPACITANCE TEST (15 MINUTE MINIMUM).  REPLACED POWER SUPPLY M1673.
